JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Journal of the Chungcheong Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
1226-3524 
eISSN :
 
Journal DOI :
10.14403/jcms 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • THE ONE-SIDED QUADRANGULAR FUZZY SETS
  • Yun, Yong Sik ; Lee, Bongju ;
  • Journal of the Chungcheong Mathematical Society , volume 26, issue 2, 2013, Pages 297~308
  • DOI : 10.14403/jcms.2013.26.2.297
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • POISSON BRACKETS DETERMINED BY JACOBIANS
  • Ahn, Jaehyun ; Oh, Sei-Qwon ; Park, Sujin ;
  • Journal of the Chungcheong Mathematical Society , volume 26, issue 2, 2013, Pages 357~365
  • DOI : 10.14403/jcms.2013.26.2.357
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)
16
  • Abstract(view)
PDF Download(new window)
17
  • Abstract(view)
PDF Download(new window)
18
  • Abstract(view)
PDF Download(new window)
19
  • THE HESTOCK AND HENSTOCK DELTA INTEGRALS
  • Park, Jae Myung ; Lee, Deok Ho ; Yoon, Ju Han ; Kim, Young Kuk ; Lim, Jong Tae ;
  • Journal of the Chungcheong Mathematical Society , volume 26, issue 2, 2013, Pages 435~440
  • DOI : 10.14403/jcms.2013.26.2.435
  • Abstract(view)
PDF Download(new window)